Thursday, September 24, 2015
I do allow myself some "what if?" thinking. I believe it would be normal not to do that once in a while.
After the CT with IV contrast yesterday, I was instructed not to take metformin for 48 hours. I emailed Dr. Knudsen (endocrinologist) and she reviewed my recent BUN and creatinine, and agrees that 48 hours is enough. I'll drink a lot of water to continue to flush the dye, and will restart it on Saturday. I'm ever amazed at how responsive she is to email questions. This is a whole new way of doctoring and super effective, in my opinion.
Richard continues to be out of town and that leaves me time to just be for a while. Today, especially is a be day; I have very few hours of work to do and plenty of sewing calling my name.
I found this last night on the internet. It sounds like responses from medical professionals are the norm for patients having pain after mitomyin instillation:
Mitomycin C into the bladder
If you have mitomycin C into your bladder, it only causes side effects in the area of the bladder. The bladder can feel inflamed and sore after the treatment, as though you have cystitis. You may feel that you need to pass urine more often than usual. There is a very small risk of damage to the bladder wall or a hole in the bladder wall.
Tell your doctor or nurse straight away if you have any of the following effects
Severe abdominal (tummy) pain
Problems passing urine or can't pass it
Blood in your urine
You should wash your hands thoroughly after passing urine for a couple of days after having this treatment. If the urine touches your skin, the mitomycin C may cause a rash.
Water under the bridge/over the falls, right?
We shall see what tomorrow brings. Today, I remain a warrior.